MAUDE Adverse Event Report: MICROLINE SURGICAL INC RENEW ELECTROCAUTERY PROBE, 34 CM, REUSABLE; ENDOSCOPIC ELECTROSURGICAL HANDPIECE/ELECTRODE, MONOPOLAR, REUSABLE

MICROLINE SURGICAL INC RENEW ELECTROCAUTERY PROBE, 34 CM, REUSABLE; ENDOSCOPIC ELECTROSURGICAL HANDPIECE/ELECTRODE, MONOPOLAR, REUSABLE
Model Number 6924
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 05/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is being sent back to microline surgical, inc and an investigation will be conducted.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
Burned a patient, re-installed l-hook and tip was fine.

Brand Name
RENEW ELECTROCAUTERY PROBE, 34 CM, REUSABLE
Common Device Name
ENDOSCOPIC ELECTROSURGICAL HANDPIECE/ELECTRODE, MONOPOLAR, REUSABLE
Manufacturer (Section D)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
9789229810
MDR Report Key19353368
Report Number1223422-2024-00015
Device Sequence Number7724993
Product Code GEI
UDI-Device Identifier00811099010913
UDI-Public00811099010913
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K981188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6924
Device Catalogue Number6924
Device Lot Number00169558
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2024
Initial Report FDA Received Date05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown